# SDR CA190809016

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 51,403 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6545413299
- Condition: Worn
- Location: A/C Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, LOWER L/H CHORD IN AIR CONDITIONING BAY FOUND WORN BEYOND ALLOWABLE LIMITS. INSPECTION TASK: 737-345-53-862-01-01, WORK ORDER 33421216, SNAG 135. PART REPLACED. (TC# 20190809016)
